# SDR AALA20110219TUL01

- Difficulty date: February 19, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 57,257 hours, 29,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 220, CRACK IN RIGHT CUSP BELOW NUMBER 6 SEAT TRACK.  STATION 218, CRACK IN RIGHT CUSP OUTBOARD OF NUMBER 5 SEAT TRACK.  REMOVED CRACKED CUSP SHEET AND INSTALLED SERVICEABLE CUSP SHEET AT STATIONS 218 TO 237 PER AARD 51-10-00-5.
